Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   MODARES MECHANICAL ENGINEERING   MARCH 2013 , Volume 12 , Number 6; Page(s) 69 To 79.
 
Paper: 

STABILITY OF A SYSTEM CONSISTING OF THREE-AXIS CONNECTED THROUGH HOOKE'S JOINTS

 
 
Author(s):  SOLTAN REZAEE M., GHAZAVI M.R.*, JAFARI A.A., NAJAFI A.
 
* TARBIAT MODARES UNIV., TEHRAN, IRAN
 
Abstract: 

In this study, dynamic stability of a system consisting of three torsionally elastic shafts with different rotation axises is analyzed. The system stability have been investigated by means of a three degree-of-freedom model in a spatial coordinate (three dimensional). Each shaft carrying a rigid disk at one end and have been linked through two Hooke's joints. Equations of motion for the system were derivated and after linearization of the differential equations are shown to consist of a set of Mathieu-Hill equations. Their stability is analyzed by means of a monodromy matrix method. Finally dynamic stability regions have been shown on system parameters such as rotational velocity, misalignment angle of shaft axis, stiffness and rigidity of shafts. The stability charts constructed on various parameters. It was observed that with ncreasing inertia disk ratio and decreasing Hooke’s joint angle cause more stability.

 
Keyword(s): DYNAMIC STABILITY, SHAFT SYSTEM, TORSIONAL VIBRATION, HOOKES JOINT
 
 
References: 
  • ندارد
  •  
 
Cite:
APA: Copy

SOLTAN REZAEE, M., & GHAZAVI, M., & JAFARI, A., & NAJAFI, A. (2013). STABILITY OF A SYSTEM CONSISTING OF THREE-AXIS CONNECTED THROUGH HOOKE'S JOINTS. MODARES MECHANICAL ENGINEERING, 12(6), 69-79. https://www.sid.ir/en/journal/ViewPaper.aspx?id=310389



Vancouver: Copy

SOLTAN REZAEE M., GHAZAVI M.R., JAFARI A.A., NAJAFI A.. STABILITY OF A SYSTEM CONSISTING OF THREE-AXIS CONNECTED THROUGH HOOKE'S JOINTS. MODARES MECHANICAL ENGINEERING. 2013 [cited 2021April12];12(6):69-79. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=310389



IEEE: Copy

SOLTAN REZAEE, M., GHAZAVI, M., JAFARI, A., NAJAFI, A., 2013. STABILITY OF A SYSTEM CONSISTING OF THREE-AXIS CONNECTED THROUGH HOOKE'S JOINTS. MODARES MECHANICAL ENGINEERING, [online] 12(6), pp.69-79. Available at: <https://www.sid.ir/en/journal/ViewPaper.aspx?id=310389>.



 
 
Yearly Visit 44 Persian Abstract
 
Latest on Blog
Enter SID Blog